Parameter Dependence of Positive Solutions for Second-Order Singular Neumann Boundary Value Problems with Impulsive Effects
Xuemei Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
The author considers the Neumann boundary value problem = and establishes the dependence results of the solution on the parameter , which cover equations without impulsive effects and are compared with some recent results by Nieto and O’Regan.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/968792.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/968792.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:968792
DOI: 10.1155/2014/968792
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().